Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Use selzic regularly. Hands shiver, sweat a lot. What is the treatment?

i am a 15yr old girl.. i use selzic od 300 daily.. my hands shiver all around the day non stop leaving me not able to do my daily routine... like i cant hold a cup of tea without shaking... and my hands, it sweats a lot.. i cant even use my iphone :( i am all upset and lost all my confidence so as.. i cant even hold my boyfriend's hand :'(...
plz doctr could you find me a solutn for this? please..
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Welcome to HCM,
You have mentioned that you are taking selzic 300 daily, but it is not clear why you are taking this tablet most commonly used for seizure disorder if you suffer from seizure and they are well controlled and you are getting tremors as side effects of this Oxcarbazepine then you can consult your Neurologist to change medication if possible.
They could be part of your seizure disorder and you need to discuss with Neurologist.
If some other cause of tremor is there like essential tremors or Hyperthyroidism should be considered and treated accordingly.
If there is weakness and severe fatigue is there possibility of hyponatremia or low sodium level is there which should be tested.
Treatment of tremors depends on cause with antiepileptic drugs or beta blockers for tremors and if hyperthyroidism is detected then it needs specific treatment.
Hope this information helps .
Take care.
Good Luck.
Dr.Akhilesh Dubey M.D.
Answered: Mon, 27 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor